3 weeks ago I had a yeast infection and was treated by my gyn doc but the itching started to spread and I now itch everywhere. I have returned to my MD and there is no yeast infection present but the itching continues. I had hepatitis B in 1972 and can remember in my career as a nurse having a patient that had severe itching with his end stage liver disease. My question is: Could this be notification by my body that my liver is shutting down as a result of the hepatits of years ago? I have maintained yearly blood tests and check ups. I have also had a weight gain especially around the mid section of my abdomen. I usually drinkk two cups of coffee in the am and limit myself to one or less soft drink during the day. Ice is my main assist in controlling the itching at present. Is there anything else I should be doing? Thanks
No one here is qualified to answer your question. If you think you might have ESLD you need to get to a doctor, not here. Did you clear you infection or are you chronic? If you cleared the infection then it shouldn't be a concern to you now.
Thanks for comments. I have a doctor apt today and then with my primary on Monday. Itching subsides with benadryl but I can't stay away when I take it.... even 1/3 to 1/2 tab. I try to take it at night only and gives me almost 15 hours relief. Otherwise I use ice to help decrease itching. Should have some answers soon. I do have liver profile done each year and was normal at annual physical about 3 months ago. Going back tho to have more tests. Can't itch like this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.